Menu
Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B | F | G | M | P | R | T | V | Z
Number of items: 85.

B

Boguslawski, P., Mahdjoubi, L., Zverovich, V. and Fadli, F. (2016) Two-graph building interior representation for emergency response applications. In: ISPRS Annals of the Photogrammetry, Remote Sensing and Spatial Information Sciences, III-2, Prague, Czech Republic, 12-19 July 2016. Available from: http://eprints.uwe.ac.uk/27683

Boguslawski, P., Mahdjoubi, L., Zverovich, V., Fadli, F. and Barki, H. (2015) BIM-GIS modelling in support of emergency response applications. In: Mahdjoubi, L., Brebbia, C. and Laing, R., eds. (2015) Building Information Modelling (BIM) in Design, Construction and Operations. (149) WIT Press, pp. 381-392. ISBN 9781845649142 Available from: http://eprints.uwe.ac.uk/26371

Boguslawski, P., Mahdjoubi, L., Zverovich, V., Barki, H. and Fadli, F. (2015) Automated construction of variable density navigable networks in a 3D indoor environment for emergency response. Under consideration for publication in Automation in Construction. ISSN 0926-5805 [Submitted] Available from: http://eprints.uwe.ac.uk/26372

F

Fadli, F., Barki, H., Shaat, A., Mahdjoubi, L., Boguslawski, P. and Zverovich, V. (2016) 3D capture techniques for BIM enabled LCM. In: Bouras, A., Eynard, B., Foufou, S. and Thoben, K.-D., eds. (2016) Product Lifecycle Management in the Era of Internet of Things. (467) Springer International Publishing, pp. 183-192. ISBN 9783319331102 Available from: http://eprints.uwe.ac.uk/28978

G

Gagarin, A. and Zverovich, V. (2014) Bounds and algorithms for limited packings in graphs. In: The 9th International Colloquium on Graph Theory and Combinatorics, Grenoble, France, 30 June - 4 July 2014. Available from: http://eprints.uwe.ac.uk/26956

Gagarin, A. and Zverovich, V. (2013) Upper bounds for the bondage number of graphs on topological surfaces. Discrete Mathematics, 313 (11). pp. 1132-1137. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/16001

Gagarin, A., Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X Available from: http://eprints.uwe.ac.uk/15867

Gagarin, A., Poghosyan, A. and Zverovich, V. (2009) Upper bounds for alpha-domination parameters. Graphs and Combinatorics, 25 (4). pp. 513-520. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/13195

Gagarin, A., Poghosyan, A. and Zverovich, V. (2008) Upper bounds for the alpha-domination number. In: The 4th East Cost Combinatorial Conference, Canada, 1-2 May 2008. Available from: http://eprints.uwe.ac.uk/27045

Gagarin, A. and Zverovich, V. (2008) A generalised upper bound for the k-tuple domination number. Discrete Mathematics, 306 (5-6). pp. 880-885. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/13205

Gutin, G. and Zverovich, V. (1998) Upper domination and upper irredundance perfect graphs. Discrete Mathematics, 190 (1-3). pp. 95-105. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/26958

M

Mahdjoubi, L., Zverovich, V., Boguslawski, P. and Fadli, F. (2016) CUBER: Critical Urban Buildings Emergency Response. In: The VC’s Staff Excellence Awards, UWE Bristol, UK, 17 June 2016. Available from: http://eprints.uwe.ac.uk/29386

P

Poghosyan, A. and Zverovich, V. (2010) Discrepancy and signed domination in graphs and hypergraphs. Discrete Mathematics, 310 (15-16). pp. 2091-2099. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/13204

R

Rautenbach, D. and Zverovich, V. (2001) Perfect graphs of strong domination and independent strong domination. Discrete Mathematics, 226 (1-3). pp. 297-311. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/5867

T

Tyshkevich, R. and Zverovich, V. (1998) Line hypergraphs: A survey. Acta Applicandae Mathematicae, 52 (1). pp. 209-222. ISSN 0167-8019 Available from: http://eprints.uwe.ac.uk/26957

Tyshkevich, R. and Zverovich, V. (1996) Line hypergraphs. Discrete Mathematics, 161 (1-3). pp. 265-283. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/26962

V

Volkmann, L. and Zverovich, V. (2002) Proof of a conjecture on irredundance perfect graphs. Journal of Graph Theory, 41 (4). pp. 292-306. ISSN 0364-9024 Available from: http://eprints.uwe.ac.uk/5865

Volkmann, L. and Zverovich, V. (2002) A disproof of Henning's conjecture on irredundance perfect graphs. Discrete Mathematics, 254 (1-3). pp. 539-554. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/5866

Volkmann, L. and Zverovich, V. (1997) A proof of Favaron's conjecture and a disproof of Henning's conjecture on irredundance perfect graphs. In: The 5th Twente Workshop on Graphs and Combinatorial Optimisation, Enschede, The Netherlands, May 1997. Available from: http://eprints.uwe.ac.uk/26961

Z

Zverovich, V., Mahdjoubi, L., Boguslawski, P., Fadli, F. and Barki, H. (2016) Emergency response in complex buildings: Automated selection of safest and balanced routes. Computer-Aided Civil and Infrastructure Engineering, 31 (8). pp. 617-632. ISSN 1093-9687 Available from: http://eprints.uwe.ac.uk/26373

Zverovich, V. (2015) On general frameworks and threshold functions for multiple domination. Discrete Mathematics, 338 (11). pp. 2095-2104. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/25650

Zverovich, V. and Gagarin, A. (2015) The probabilistic approach to limited packings in graphs. Discrete Applied Mathematics, 184. pp. 146-153. ISSN 0166-218X Available from: http://eprints.uwe.ac.uk/24698

Zverovich, V. (2015) Threat assessment algorithm for prioritisation of moving objects in a secure compound. Technical Report. The Technology Strategy Board. Available from: http://eprints.uwe.ac.uk/26370

Zverovich, V. and Avineri, E. (2015) Braess' paradox in a generalised traffic network. Journal of Advanced Transportation, 49 (1). pp. 114-138. ISSN 2042-3195 Available from: http://eprints.uwe.ac.uk/24697

Zverovich, V. and Avineri, E. (2014) Braess’ paradox in asymmetrical traffic networks. In: Transportation Research Board Conference, Washington, D.C., USA, 12-16 January 2014. Available from: http://eprints.uwe.ac.uk/26369

Zverovich, V. and Avineri, E. (2013) Braess’ paradox in generalised traffic networks. In: The 24th British Combinatorial Conference, Royal Holloway, London, UK, 30 June - 5 July 2013. Available from: http://eprints.uwe.ac.uk/27039

Zverovich, V. and Gagarin, A. (2013) The bondage number of graphs on topological surfaces and Teschner's conjecture. In: Geometric and topological graph theory, Bristol, UK, 15-19 April 2013. Available from: http://eprints.uwe.ac.uk/27038

Zverovich, V. and Gagarin, A. (2013) The bondage number of graphs on topological surfaces and Teschner's conjecture. Discrete Mathematics, 313 (6). pp. 796-808. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/24696

Zverovich, V. and Gagarin, A. (2011) Upper bounds for the bondage number of graphs on topological surfaces. In: The 23rd British Combinatorial Conference, Exeter, UK, 3-8 July 2011. Available from: http://eprints.uwe.ac.uk/27081

Zverovich, V. and Gagarin, A. (2011) Upper bounds for the bondage number of graphs on topological surfaces. In: The 7th East Coast Combinatorics Conference, Canada, 4-6 May 2011. Available from: http://eprints.uwe.ac.uk/27040

Zverovich, V. and Poghosyan, A. (2011) On Roman, global and restrained domination in graphs. Graphs and Combinatorics, 27 (5). pp. 755-768. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/26938

Zverovich, V. and Poghosyan, A. (2009) Discrepancy and signed domination in graphs and hypergraphs. In: The 22nd British Combinatorial Conference, St. Andrews, Scotland, UK, 6-10 July 2009. Available from: http://eprints.uwe.ac.uk/27044

Zverovich, V. and Poghosyan, A. (2009) Discrepancy theory and signed domination in graphs and hypergraphs. In: Discrete Mathematics, Graph Theory and Their Applications, Minsk, Belarus, 2009. Available from: http://eprints.uwe.ac.uk/27041

Zverovich, V. (2008) The k-tuple domination number revisited. Applied Mathematics Letters, 21 (10). pp. 1005-1011. ISSN 0893-9659 Available from: http://eprints.uwe.ac.uk/13193

Zverovich, V. (2007) The k-tuple domination number revisited. In: The 21st British Combinatorial Conference, Reading, UK, 8-13 July 2007. Available from: http://eprints.uwe.ac.uk/27047

Zverovich, V. (2006) The computer system GRAPHOGRAPH. Electronic Notes in Discrete Mathematics, 27. pp. 109-110. ISSN 1571-0653 Available from: http://eprints.uwe.ac.uk/26939

Zverovich, V. (2006) A proof of Rautenbach-Volkmann’s conjecture on k-tuple domination. In: The Poznan-Zielona Gora Conference on Combinatorics, Będlewo, Poland, 15-18 October 2006. Available from: http://eprints.uwe.ac.uk/26940

Zverovich, V. (2006) The computer system GRAPHOGRAPH. In: ACiD - Algorithms and Complexity in Durham, Durham, UK, 18-20 September 2006. Available from: http://eprints.uwe.ac.uk/27084

Zverovich, V. (2006) The computer system GRAPHOGRAPH. In: Reading Two-Day Combinatorics Colloquium, Reading, UK, 17-18 May 2006. Available from: http://eprints.uwe.ac.uk/27048

Zverovich, V. and Gagarin, A. (2005) A generalised upper bound for the k-tuple domination number. In: The 20th British Combinatorial Conference, Durham, UK, 11-15 July 2005. Available from: http://eprints.uwe.ac.uk/27050

Zverovich, I. and Zverovich, V. (2005) Basic perfect graphs and their extensions. Discrete Mathematics, 293 (1-3). pp. 291-311. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/5864

Zverovich, I. and Zverovich, V. (2005) The domination parameters of cubic graphs. Graphs and Combinatorics, 21 (2). pp. 277-288. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/26941

Zverovich, V. (2004) A characterisation of domination perfect graphs. In: Applied Mathematical Programming and Modelling (APMOD), London, UK, 21-23 June 2004. Available from: http://eprints.uwe.ac.uk/27051

Zverovich, V. (2004) Graph-theoretic problems and the computer system GraphLab. In: Reading One-Day Combinatorics Colloquium, Reading, 12 May 2004. Available from: http://eprints.uwe.ac.uk/27136

Zverovich, V. and Zverovich, I. (2003) Basic graphs. In: The 19th British Combinatorial Conference, Bangor, Wales, UK, June 2003. Available from: http://eprints.uwe.ac.uk/26946

Zverovich, I. and Zverovich, V. (2003) Locally well-dominated and locally independent well-dominated graphs. Graphs and Combinatorics, 19 (2). pp. 279-288. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/26947

Zverovich, I. and Zverovich, V. (2003) Bipartition of graphs into subgraphs with prescribed hereditary properties. Graph Theory Notes of New York, 44. pp. 22-29. ISSN 1040-8118 Available from: http://eprints.uwe.ac.uk/26942

Zverovich, V. (2003) On the differences of the independence, domination and irredundance parameters of a graph. The Australasian Journal of Combinatorics, 27. pp. 175-185. ISSN 1034-4942 Available from: http://eprints.uwe.ac.uk/26945

Zverovich, V. (2000) Domination parameters of cubic graphs. In: Graph Theory Research Seminar, Belarus State University, Minsk, Belarus, May 2000. Available from: http://eprints.uwe.ac.uk/27138

Zverovich, V. (2000) An overview of author's results in graph theory. In: Mathematics Research Seminar, Brunel University, London, UK, November 2000. Available from: http://eprints.uwe.ac.uk/27139

Zverovich, I. and Zverovich, V. (1999) A semi-induced subgraph characterization of upper domination perfect graphs. Journal of Graph Theory, 31 (1). pp. 29-49. ISSN 0364-9024 Available from: http://eprints.uwe.ac.uk/26954

Zverovich, V. (1998) The ratio of the irredundance number and the domination number for block-cactus graphs. Journal of Graph Theory, 29 (3). pp. 139-149. ISSN 0364-9024 Available from: http://eprints.uwe.ac.uk/26955

Zverovich, V. (1997) Pi-tau-perfect graphs. In: Mathematical Colloquium, Aachen, Germany, October 1997. Available from: http://eprints.uwe.ac.uk/27056

Zverovich, I. and Zverovich, V. (1997) A semi-induced subgraph characterization of upper domination perfect graphs. In: The 16th British Combinatorial Conference, London, UK, July 1997. Available from: http://eprints.uwe.ac.uk/26959

Zverovich, V. (1997) The binding number of a random graph. The Australasian Journal of Combinatorics, 15. pp. 271-275. ISSN 1034-4942 Available from: http://eprints.uwe.ac.uk/26960

Zverovich, V. (1996) Domination perfect and upper domination perfect graphs. In: Colloquium in Combinatorics, Braunschweig, Germany, November 1996. Available from: http://eprints.uwe.ac.uk/27058

Zverovich, V. (1995) Domination perfect graphs. In: Computer Science Colloquium, Odense, Denmark, November 1995. Available from: http://eprints.uwe.ac.uk/27059

Zverovich, I. and Zverovich, V. (1995) An induced subgraph characterization of domination perfect graphs. Journal of Graph Theory, 20 (3). pp. 375-395. ISSN 0364-9024 Available from: http://eprints.uwe.ac.uk/26963

Zverovich, I. and Zverovich, V. (1994) Disproof of a conjecture in the domination theory. Graphs and Combinatorics, 10 (2). pp. 389-396. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/26964

Zverovich, V. (1993) Extended abstract of PhD thesis: Graph-theoretic invariants connected with neighbourhoods of vertex sets. Leaflet. Belarus State University, Minsk. Available from: http://eprints.uwe.ac.uk/26966

Zverovich, V., Zverovich, I. and Orlovich, Y. (1993) A catalogue of connected 4-regular locally connected graphs. Vestnik Bel. Gos. Univ. Ser.I: Fiz. Mat. Mekh., 2. pp. 74-76. Available from: http://eprints.uwe.ac.uk/26967

Zverovich, V. (1993) A proof of Woodall's conjecture on the binding number. Technical Report. Belarus State University, Minsk. Available from: http://eprints.uwe.ac.uk/26965

Zverovich, I. and Zverovich, V. (1992) Contributions to the theory of graphic sequences. Discrete Mathematics, 105 (1-3). pp. 293-303. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/27018

Zverovich, V. (1992) Graph-theoretic invariants connected with neighbourhoods of vertex sets. PhD, Belarus State University. Available from: http://eprints.uwe.ac.uk/27017

Zverovich, V. (1992) Perfect graphs in domination theory. In: Seminar on Discrete Mathematics, Institute of Mathematics of the Academy of Science, Minsk, Belarus, 1992. Available from: http://eprints.uwe.ac.uk/27137

Zverovich, V. (1992) The binding number for random graphs. Technical Report. Izvest. AN BSSR. Available from: http://eprints.uwe.ac.uk/26968

Zverovich, I. and Zverovich, V. (1991) A characterization of domination perfect graphs. Journal of Graph Theory, 15 (2). pp. 109-114. ISSN 0364-9024 Available from: http://eprints.uwe.ac.uk/27020

Zverovich, V. (1991) The binding number of almost every graph. In: The 14th Conference on Discrete Mathematics of the South Science Centre of the AN USSR, Odessa, Ukraine, 1991. Available from: http://eprints.uwe.ac.uk/27060

Zverovich, V. and Zverovich, I. (1991) A characterization of perfect dominating-clique graphs. Izvest. AN BSSR Ser. Fiz.-Mat. Nauk, 2. pp. 107-109. Available from: http://eprints.uwe.ac.uk/27021

Zverovich, I. and Zverovich, V. (1991) A note on domatically critical and cocritical graphs. Czechoslovak Mathematical Journal, 41 (2). pp. 278-281. ISSN 0011-4642 Available from: http://eprints.uwe.ac.uk/27019

Zverovich, V. (1990) Criticality and inequalities in domination theory of graphs. Izvest. AN BSSR Ser. Fiz.-Mat. Nauk, 4. pp. 37-42. Available from: http://eprints.uwe.ac.uk/27023

Zverovich, V. and Zverovich, I. (1990) Domination and independence in graphs. In: The 3rd All-Union Seminar on Discrete Mathematics and Its Applications, Moscow, Russia, 1990. Moscow: Moscow State University, p. 170 Available from: http://eprints.uwe.ac.uk/27028

Zverovich, V. (1990) Domination perfect graphs. Matematicheskie Zametki, 48 (3). pp. 66-69. ISSN 0025-567X Available from: http://eprints.uwe.ac.uk/27024

Zverovich, V. and Zverovich, I. (1990) Estimations of the binding number of graphs with a large girth. Technical Report. Izvest. Vuzov Matematika, Kazan. Available from: http://eprints.uwe.ac.uk/27026

Zverovich, V., Zverovich, I. and Tyshkevich, R. (1990) Graphs with a matroid number that does not exceed 2. Discretnaya Matematika, 2 (2). pp. 82-88. ISSN 0234-0860 Available from: http://eprints.uwe.ac.uk/27022

Zverovich, V. and Zverovich, I. (1990) On the binding number of graphs. Vestnik Bel. Gos. Univ. Ser.I: Fiz. Mat. Mekh., 1. pp. 52-55. Available from: http://eprints.uwe.ac.uk/27025

Zverovich, V. and Zverovich, I. (1990) Solving industrial problems connected with analysis of chemical compounds. In: Regional Conference on Actual Problems of Informatics: Math., Progr. and Inform. Support, Minsk, Belarus, 1990. Available from: http://eprints.uwe.ac.uk/27029

Zverovich, V. and Zverovich, I. (1989) Computational aspects of graph-optimisation problems connected with hamiltonity and k-factors. In: Regional Conference on Applications of Inform. and Comput. to Industr. Problems, Minsk, Belarus, 1989. Available from: http://eprints.uwe.ac.uk/27033

Zverovich, V. and Zverovich, I. (1989) Domistable graphs. Technical Report. Vestnik Bel. Gos. Univ., Minsk. Available from: http://eprints.uwe.ac.uk/27031

Zverovich, V. (1989) On domination and irredundance in graphs. Technical Report. Vestnik Bel. Gos. Univ., Minsk. Available from: http://eprints.uwe.ac.uk/27032

Zverovich, V. (1989) The binding number of a graph. Vestnik Bel. Gos. Univ. Ser.I: Fiz. Mat. Mekh., 1. pp. 39-43. Available from: http://eprints.uwe.ac.uk/27030

Zverovich, V. and Zverovich, I. (1988) Conjectures on the binding number of a graph. In: The 8th All-Union Conference on Problems of Theoretical Cybernetics, Gorki, Russia, 1988. Available from: http://eprints.uwe.ac.uk/27034

Zverovich, V. and Zverovich, I. (1988) Some classes of minimaximal graphs. Technical Report. Izvest. AN BSSR, Minsk. Available from: http://eprints.uwe.ac.uk/27035

Zverovich, V., Zverovich, I. and Sylla, A. (1988) Some results on forcibly n-colourable and forcibly i-cyclic sequences. Technical Report. Vestnik Bel. Gos. Univ., Minsk. Available from: http://eprints.uwe.ac.uk/27036

Zverovich, V. (1988) A solution of one problem on domatically cocritical graphs. Technical Report. Vestnik Bel. Gos. Univ., Minsk. Available from: http://eprints.uwe.ac.uk/27037

This list was generated on Mon Aug 29 02:35:24 2016 BST.

 

Copyright 2016 © UWE better together